Медицинская библиотека · Cutis · 2001
Carbamazepine hypersensitivity syndrome mimicking mycosis fungoides.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
We report a case of a patient who experienced a generalized skin rash with systemic involvement 2 months after beginning carbamazepine treatment for trigeminal neuralgia. Skin biopsy specimens suggest mycosis fungoides. Complete remission of the clinical and pathologic changes after drug discontinuation and the positive result of carbamazepine from an epicutaneous test suggest a diagnosis of pseudolymphoma due to carbamazepine.
Для цитирования: Miranda-Romero A, Pérez-Oliva N, Aragoneses H, Bastida J, Raya C, González-Lopez A, García-Muñoz M. Carbamazepine hypersensitivity syndrome mimicking mycosis fungoides.. Cutis. 2001.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.